advertisement
Question
Posted by: Engela | 2010/01/26

Antidepresante

Goeie dag Dokter,
Ek gebruik nou al amper 2 jaar Venlor vir die beheer van menopose aangesien ek nie hormoonterapie mag gebruik nie. Nou wil ek afgaan daarvan. Was op 75mg x 2 per dag. Het dit na 1 keer per dag verminder en het nou die dosis laat verlaag na 37.5mg elke 2de dag. Maar die ontrekkingsimtome is ongelooflik. Nou wil ek weet wat sal die gevolge wees as ek sou besluit om dit nou heeltemal uittelos en die ontrekkingsimtome te hanteer?
Kan dit gevaarlik wees? Ek wil dit los agv van ander newe effekte wat ek ervaar.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, Venlor, like all antidepressants, can be really useful in controlling a real, properly diagnosed Depression, but not for treating real life problems or hormonal / menopausal problems in general. Generally, if they have been useful in a Depression, it is useful to continue the medication for 9 months or so, to reduce the risk of a relapse of the depression.
If the symptoms of depression have remained gone for 9 months or so, it is usually safe to try stopping the med, and by a gradual reduction in dose, rather than by just immediately stopping. This is best checked and advised by the precribing doc.
On your own, you seem to have tried a reasonable scheme of dose reduction, but if you are experiencing what seem to be awful withdrawal efgfects, best to go back up a notch to whatever level did not produce such effects, and re-visit the prescribing doc. If he doesn't know how to give you a detailed plan for managibng this situation, he should not be prescribing the drug in the first place.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Anonymous | 2014/12/24

is daar n antidepressant wat ek kan gebruik ek is depresief en is n porferielyer. wat kan ek gebruik en sal ek die medikasie kan los as ek weer gesond is

Reply to Anonymous
Posted by: cybershrink | 2010/01/26

Well, Venlor, like all antidepressants, can be really useful in controlling a real, properly diagnosed Depression, but not for treating real life problems or hormonal / menopausal problems in general. Generally, if they have been useful in a Depression, it is useful to continue the medication for 9 months or so, to reduce the risk of a relapse of the depression.
If the symptoms of depression have remained gone for 9 months or so, it is usually safe to try stopping the med, and by a gradual reduction in dose, rather than by just immediately stopping. This is best checked and advised by the precribing doc.
On your own, you seem to have tried a reasonable scheme of dose reduction, but if you are experiencing what seem to be awful withdrawal efgfects, best to go back up a notch to whatever level did not produce such effects, and re-visit the prescribing doc. If he doesn't know how to give you a detailed plan for managibng this situation, he should not be prescribing the drug in the first place.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement